# SDR ASAA1159422

- Difficulty date: April 10, 2011
- Submitted: April 13, 2011
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 13,203 hours, 4,291 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Part number: 38880585
- Part serial: 076971101863
- Condition: Faulty
- Location: Apu
- Part time: 3,657 hours, 4,373 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 1 START ON APU NO LIGHT OFF WITH FAULT LIGHT ILLUMINATED.  NR 2 START ON APU NO LIGHT OFF LOW OIL PRESS LIGHT ONLY ILLUMINATED.  REPLACED APU IGNITER BOX. PER MM 49 41 31 000 AND 49 41 31 400.  OPS CHECK GOOD.
